| Model Number |
BF-1TQ170 |
| Medical Device Problem Codes |
Corroded (1131); Communication or Transmission Problem (2896); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the bronchovideoscope to the service center for a separate issue.During olympus¿ device analysis it was indicated that the bronchovideoscope displayed a b30 scope communication error and it had corrosion on the light guide cover glass.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection when the reportable malfunction was observed.Based on the results of the investigation, the b30 alarm was attributed to corrosion on electrical contact of video plug section.The corrosion on the light guide cover lens is attributed to degradation problems.A definitive root cause could not be established for any of the malfunctions.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.